# SDR AALA981556

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 27R CORRODED AT OUTBOARD END STA 1076.  INSTALLED STRINGER REPAIR AT STA 1076 PER SRM 53-10-3 FIG 1.  TST:  53,245 HOURS.  CYCLES:  32,117.  (X)
